# SDR IPXA2024091290649

- Difficulty date: September 2, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 26,318 hours, 16,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stud
- Part number: NSA5728803
- Part serial: 0004231134
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LINING MISSING STUD AND RETAINING RING (1 EA.)  INSTALLED STUD IN DOOR LINING PANEL IAW AMM 52-10-13/401.
